Fertility Friends Support Forum banner

1 - 6 of 6 Posts

·
Registered
Joined
·
2,901 Posts
Discussion Starter · #1 ·
hi

I am taking asprin (baby) 81mg and af arrived last week and is still here i am due to start stims on wednesday and am worried as the bleeding has got heavier i called the clinic today and they sayed to start stims as usual do you think the asprin is causing the bleeding thanks any advice will be great

love lilly xxx
 

·
Premium Member
Joined
·
1,509 Posts
Lilly

it is likely to be a combination of the asprin 75mg with the down reg making you bleed a bit longer than usual all perfectly ok

Love Mini xx
 

·
Premium Member
Joined
·
6,838 Posts
Hi Lilly
When I took baby aspirin for the first time, I was advised to start taking it after EC, not sure what everyone else has been told, it would be nice to hear peoples advice :p

I am sure the nurses will help you out, i hope everything goes to plan still, take care hun
Love Jo
x x x
 

·
Registered
Joined
·
949 Posts
HIya

I was advised to take it after insem during the 2ww! I must admit tho that since taking it during my last tx cycle my period was still as heavy but was significantly shorter!

It seems that things are different for me every month these days, cycle length changing and whatnot and I find it quite worrying.

Take care

Love

Karen xxx
 

·
Registered
Joined
·
2,901 Posts
Discussion Starter · #5 ·
Thanks Girls

af has slowed down i have stoped the asprin and will take it again after ec feeling alot better today

love lilly xxxx
 

·
Premium Member
Joined
·
9,037 Posts
I was advised to take aspirin during stims (but not on EC day) and during the 2ww.

Lilly, glad the bleeding has stopped hun  :-*

Hugs
Marie xx
 
1 - 6 of 6 Posts
Top